I was diagnosed as Bipolar eight years ago and I've spent about half that time on doctor-prescribed medications, and the other half abusing alcohol or drugs. I recently got into an Oxycontin habit and now I've been prescribed Suboxone and I've been on it for 7 days and I'm stressing about getting addicted to it. I'm very concerned about the depression that seems to start grabbing me when i try to lower my dose. I'm not taking any other medication.
See if you can find Robert_325 in the members community. He probably will add you as a friend when he sees your question. He and mvmt seem to really really know what they are talking about when it comes to Suboxone. I have been on it for about 15 months and it has been a Godsend. I also highly recommend group therapy. That has helped me as much if not MORE with me addiction issues. It makes you feel better when you are with people who are experiencing the same issues you are. As you begin to improve with meds and therapy, you will probably find your bi-polar issue stablizing as well. If I had not gone to group, I know I wouldn't have stayed on suboxone. Luckily you found this forum/support group earlier in your treatment than I did, but, I am impressed with this site. Have some faith in yourself and congrats on what you have done to help yourself. You did good. God Bless you.
I have manic-bipolar and was diagnosed about 5 years ago... I also was on ALOT of oxycontin... my doctor put my on subonoxe and boy it through me for a loop. It made me have panic attacks, insomnia..and made my depression worse. I got of the soboxone as fast as I could... as soon as I was off it I felt so much better. My doctor decided to start off back at point A because the oxycontin was out of my system. I'm now on Lortab. It works. Not as well as oxycontin but it's a start.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2009 • 5 answers
Posted 8 Oct 2009 • 1 answer
Posted 25 Nov 2010 • 4 answers
Posted 7 Feb 2011 • 5 answers
Posted 12 Jul 2011 • 3 answers